Title: On the approximability of an interval scheduling problem
Authors: Spieksma, Frederik # ×
Issue Date: 1999
Publisher: J. Wiley
Series Title: Journal of scheduling vol:2 pages:215-227
ISSN: 1094-6136
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.